# SDR DALA2023111409387

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 137,856 hours, 19,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 2L DOOR SLIDE ARM LIGHT NOT EXTINGUISHING. CORRECTIVE ACTION: PERFORMED OPS CHECK ON 2L DOOR LIGHT ARM INDICATION PER B767-300 AMM 52-73. OPS CK GOOD, A/C OK FOR SVC. (5064168)
